Alert archive / New Jersey / Small Craft Advisories in 2010

Small Craft Advisory 34, NWS Philadelphia/Mount Holly

April 16, 2010

NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 16, 2010, 2:55 PM EDT. It took effect at Apr 17, 2010, 3:46 AM EDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Apr 16, 2010, 2:55 PM EDT (18:55 UTC)
In effect from
Apr 17, 2010, 3:46 AM EDT
Expired
Apr 18, 2010, 3:34 AM EDT
In force
24 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WHUS71 KPHI 161855
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
255 PM EDT FRI APR 16 2010
 
ANZ450>455-170930-
/O.NEW.KPHI.SC.Y.0034.100417T1200Z-100418T0800Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
255 PM EDT FRI APR 16 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM SATURDAY TO 4 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM SATURDAY TO 4 AM
EDT SUNDAY. 

NORTHWEST WINDS AS WELL AS SEAS ARE EXPECTED TO REACH SMALL CRAFT
ADVISORY CRITERIA IN THE WAKE OF A DEPARTING LOW PRESSURE SYSTEM
AND FRONTAL BOUNDARY ON SATURDAY. SMALL CRAFT ADVISORY CONDITIONS
ARE EXPECTED TO PERSIST INTO SATURDAY NIGHT. A SLOW DECREASE IN
WINDS AND SUBSIDENCE OF SEAS SHOULD OCCUR SUNDAY INTO MONDAY, BUT
ITS POSSIBLE THAT BOTH MIGHT REMAIN AT OR CLOSE TO SMALL CRAFT
ADVISORY CRITERIA. PLEASE LOOK FOR UPDATED MESSAGES THROUGH THE
WEEKEND.

 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-170930-
/O.NEW.KPHI.SC.Y.0034.100417T1200Z-100418T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
255 PM EDT FRI APR 16 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT
SATURDAY. 
 
NORTHWEST WINDS ARE EXPECTED TO REACH SMALL CRAFT ADVISORY
CRITERIA IN THE WAKE OF A DEPARTING LOW PRESSURE SYSTEM AND
FRONTAL BOUNDARY ON SATURDAY. SMALL CRAFT ADVISORY CONDITIONS ARE
EXPECTED TO CONTINUE INTO SATURDAY EVENING BEFORE WINDS DECREASE
OVERNIGHT. NEVERTHELESS WINDS MIGHT COME CLOSE TO SMALL CRAFT
ADVISORY CRITERIA INTO MONDAY DAY AND LOOK FOR POSSIBLE UPDATES
AND STATEMENTS THIS WEEKEND.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
162 
WHUS71 KPHI 170746
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
346 AM EDT SAT APR 17 2010

ANZ450>455-172000-
/O.EXT.KPHI.SC.Y.0034.100417T0746Z-100418T0800Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
346 AM EDT SAT APR 17 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT SUNDAY. 

NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 25 TO 30 KNOTS TODAY
BEHIND A FRONTAL BOUNDARY THAT WILL CROSS THE WATERS THIS MORNING.
THE STRONG WINDS SHOULD LAST INTO EARLY SUNDAY MORNING, BUT WILL
LIKELY DIMINISH TOWARD SUNRISE ON SUNDAY. WINDS MAY AGAIN BE GUSTY
ON SUNDAY, BUT ARE CURRENTLY EXPECTED TO REMAIN BELOW ADVISORY
CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-172000-
/O.EXT.KPHI.SC.Y.0034.100417T0746Z-100418T0000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
346 AM EDT SAT APR 17 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

NORTHWEST WINDS ARE EXPECTED TO INCREASE TO 25 TO 30 KNOTS TODAY
BEHIND A FRONTAL BOUNDARY THAT WILL CROSS THE WATERS THIS MORNING.
THE STRONG WINDS ARE EXPECTED TO DIMINISH AROUND SUNSET TONIGHT.
WINDS MAY AGAIN BE GUSTY ON SUNDAY, BUT ARE CURRENTLY EXPECTED TO
REMAIN BELOW ADVISORY CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ROBERTSON
524 
WHUS71 KPHI 171850
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
250 PM EDT SAT APR 17 2010

ANZ450-172000-
/O.CAN.KPHI.SC.Y.0034.000000T0000Z-100418T0800Z/
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
250 PM EDT SAT APR 17 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS AND SEAS ARE ANTICIPATED TO REMAIN BELOW ADVISORY CRITERIA.

$$

ANZ451>455-180830-
/O.EXT.KPHI.SC.Y.0034.000000T0000Z-100418T1000Z/
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
250 PM EDT SAT APR 17 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT SUNDAY. 

NORTHWESTERLY WINDS WILL GUST TO AROUND 25 KNOTS THROUGH TONIGHT.
THE WINDS WILL BE GUSTY ON SUNDAY, HOWEVER THEY ARE EXPECTED TO
REMAIN BELOW ADVISORY CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ430-431-180400-
/O.EXT.KPHI.SC.Y.0034.000000T0000Z-100418T0400Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
250 PM EDT SAT APR 17 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

NORTHWESTERLY WINDS WILL GUST TO AROUND 25 KNOTS MAINLY THROUGH
THIS EVENING, THEN SHOULD TEND TO DIMINISH SOME. THE WINDS MAY
TURN GUSTY AT TIMES ON SUNDAY, HOWEVER THEY ARE EXPECTED TO REMAIN
BELOW ADVISORY CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GORSE
629 
WHUS71 KPHI 180323
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1123 PM EDT SAT APR 17 2010

ANZ430-431-181000-
/O.EXT.KPHI.SC.Y.0034.000000T0000Z-100418T1000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
1123 PM EDT SAT APR 17 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EDT SUNDAY. 

NORTHWESTERLY WINDS WILL GUST TO AROUND 25 KNOTS... THEN SHOULD
TEND TO DIMINISH SOME AROUND SUNRISE. THE WINDS MAY TURN GUSTY AT
TIMES ON SUNDAY... HOWEVER THEY ARE EXPECTED TO REMAIN BELOW
ADVISORY CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

ANZ451>455-181000-
/O.CON.KPHI.SC.Y.0034.000000T0000Z-100418T1000Z/
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1123 PM EDT SAT APR 17 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY. 

NORTHWESTERLY WINDS WILL GUST TO AROUND 25 KNOTS THROUGH TONIGHT.
THE WINDS WILL BE GUSTY ON SUNDAY... HOWEVER THEY ARE EXPECTED TO
REMAIN BELOW ADVISORY CRITERIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS
WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
863 
WHUS71 KPHI 180734
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
334 AM EDT SUN APR 18 2010

ANZ430-431-451>455-180845-
/O.CAN.KPHI.SC.Y.0034.000000T0000Z-100418T1000Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
334 AM EDT SUN APR 18 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

WINDS HAVE DROPPED BELOW 25 KNOTS THIS MORNING AND ARE EXPECTED TO
REMAIN BELOW 25 KNOTS. WIND WILL REMAIN GUSTY TODAY AND MONDAY AROUND
20 KNOTS AND MAY APPROACH 25 KNOTS, HOWEVER 25 KNOT GUSTS ARE NOT
EXPECTED TO BE FREQUENT ENOUGH TO CONTINUE THE SMALL CRAFT ADVISORY.

$$

ROBERTSON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 16, 1:29 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Apr 16, 1:29 PM EDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
129 PM EDT FRI APR 16 2010

.SYNOPSIS...
A FRONTAL BOUNDARY DRAPED ACROSS THE AREA WILL GRADUALLY LIFT
NORTHEASTWARD AS A WARM FRONT THROUGH THE AFTERNOON. A COLD FRONT
IS THEN FORECAST TO MOVE INTO THE AREA FROM THE WEST TONIGHT. A
TRIPLE POINT LOW PRESSURE SYSTEM MAY DEVELOP TONIGHT AND SLOWLY
MOVE TO THE NORTHEAST OVER THE NEXT SEVERAL DAYS. MEANWHILE, HIGH
PRESSURE WILL REMAIN TO OUR NORTHWEST THROUGH EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE CWA IS DIVIDED SO FAR TODAY AS A BACKDOOR FRONT WORKED ITS WAY
SOUTHWESTWARD LAST NIGHT. THIS BOUNDARY IS DRAPED FROM ABOUT
DELAWARE BAY TO WILMINGTON THEN BACK TO NEAR CENTRAL PENNSYLVANIA
AND NEW YORK STATE AS OF 14Z. THE EARLY SHOWERS AND ISOLATED
CONVECTION HAS PRETTY MUCH DISSIPATED WITH THE LAST SHOWER EXITING
CAPE MAY COUNTY AS OF 15Z. THIS ACTIVITY APPEARED TO BE TIED TO A
STRONGER WAA AND MOISTURE ADVECTION PUSH ALOFT WHICH WAS ENHANCED
SOME BY BEING LIFTED OVER THE BACKDOOR COLD FRONT. THE FORECAST
CHALLENGE FOR THE REMAINDER OF THE DAY IS HOW QUICKLY THE FRONT
MAKES ITS NORTHWARD TREK ACROSS THE CWA. THE LINGERING LOW-LEVEL
EASTERLY FLOW ACROSS THE CENTRAL AND NORTHERN AREAS IS NOT THAT
DEEP BASED ON THE VWP DATA FROM THE KDIX DOPPLER RADAR. THE
STRATUS DECK ACROSS THE NORTHEASTERN PART OF OUR CWA IS SHOWING
SIGNS OF ERODING ON THE SOUTHERN AND WESTERN EDGE. AS THE FLOW
ALOFT STRENGTHENS SOME MORE, THIS SHOULD ALLOW THIS LOW-LEVEL
MOISTURE TO MIX OUT SOME AND THE FRONTAL BOUNDARY TO SLIDE
NORTHWARD. AS A RESULT, WE WILL MAINTAIN THE COOLER HIGH
TEMPERATURES UP NORTH WITH LOWER 80S ACROSS PARTS OF THE DELMARVA.
TODAY COULD VERY WELL BE ONE OF THOSE TEMPERATURE BUST FORECAST
DAYS.

REGARDING THE CONVECTIVE THREAT, SOME ISOLATED CELLS HAVE BEEN
TRYING TO ORGANIZE ACROSS CENTRAL PENNSYLVANIA WITH A PRE-FRONTAL
TROUGH BUT HAVE BEEN WEAKENING SOME AS THEY MOVE EASTWARD. BASED ON
THE TRENDS, WE SLOWED DOWN THE ARRIVAL OF INCREASING POPS FROM
WEST TO EAST THROUGH THE AFTERNOON. THE STRONGER WIND FIELD,
THERMAL DYNAMICS AND LIFT APPEARS TO BE FOCUSED MORE TO OUR WEST
THROUGH THE AFTERNOON. WE WILL REFRESH THE HWO TO PINPOINT MORE OF
THE FAR WESTERN ZONES FOR POSSIBLE ISOLATED STRONG STORMS. THE HOURLY
GRIDS HAVE BEEN UPDATED TO CAPTURE THE TRENDS LATE THIS MORNING.
WILL MONITOR TRENDS THROUGH THE AFTERNOON AND MAKE TWEAKS AS NEEDED.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
THE AFOREMENTIONED COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA
TONIGHT AFTER SUNDOWN, CLOSE TO MIDNIGHT. SHOWERS AND POSSIBLY
THUNDERSTORMS ARE EXPECTED ACROSS A GOOD PORTION OF THE CWA
AHEAD AND ALONG THE FRONTAL BOUNDARY. ACTUALLY, AS DAYTIME HEATING
AND INSTABILITY IS LOST, THUNDERSTORM ACTIVITY MAY DIMINISH AFTER
SUNSET AND BEFORE THE FRONT PASSES THROUGH. QPF AMOUNTS ARE NOT
VERY IMPRESSIVE, WITH THE MOST OCCURRING ACROSS THE NORTHERN HALF
OF THE CWA AND GENERALLY RANGING .25 TO .50 INCHES. THE REST OF
THE AREA WILL LIKELY SEE ONLY .25 INCHES OR LESS.

AS THE COLD FRONT MOVES THROUGH, A TRIPLE POINT LOW MAY DEVELOP AS
THE FRONT BEGINS TO OCCLUDE. THIS LOW IS EXPECTED TO SLOWLY MOVE
TO OUR NORTHEAST OVER THE NEXT FEW DAYS. AT THE SAME TIME, THE UPPER
TROUGH WILL BE SLOW TO CLEAR THE AREA; ALL OF THIS WILL KEEP A
CHANCE TO SLIGHT CHANCE OF SHOWERS FOR THE AREA THROUGH LATE
SUNDAY. TEMPERATURES BEHIND THE FRONT WILL BE COOLER THAN TODAY,
AND ACTUALLY SHOULD END UP SEVERAL DEGREES BELOW NORMAL,
ESPECIALLY SATURDAY NIGHT INTO SUNDAY. TEMPERATURES MAY BE COLD
ENOUGH FOR SNOW TO MIX WITH ANY RAIN FOR THE HIGHER ELEVATIONS
SATURDAY NIGHT AND EARLY SUNDAY MORNING. SUNDAY NIGHT IS EXPECTED
TO WARM UP SLIGHTLY AS THE UPPER TROUGH BEGINS TO SLOWLY PULL AWAY
FROM THE AREA AND LOSE ITS GRIP ON THE WEATHER, BUT STILL REMAIN
CLOSE TO NORMAL.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
FOR THE EARLY PART OF NEXT WEEK, HIGH PRESSURE TRIES TO BUILD INTO
THE AREA, BUT WE WILL LIKELY REMAIN SANDWICHED IN BETWEEN THE HIGH
PRESSURE SYSTEM TO OUR WEST AND THE SLOWLY DEPARTING LOW PRESSURE
TO OUR NORTHEAST. AT THIS TIME, THE WEATHER LOOKS DRY THROUGH MUCH
OF THE EXTENDED, AND WITH NORTHWEST FLOW AT THE SURFACE AND ALOFT,
AND NOT MUCH OF ANY THICKNESS RIDGING OR TROUGHING, TEMPERATURES
WILL LIKELY REMAIN NEARLY STEADY MUCH OF NEXT WEEK. TEMPERATURES
ARE CURRENTLY FORECAST TO BE CLOSE TO NORMAL OR SLIGHTLY BELOW,
NEVERTHELESS FEELING COMFORTABLY SEASONABLE. WE MAY BEGIN TO SEE
UNSETTLED WEATHER AGAIN BY THE END OF NEXT WEEK AS A FRONTAL
BOUNDARY MAY APPROACH THE AREA ONCE AGAIN.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

AN ORGANIZED AREA OF SHOWERS AND WIDELY SCATTERED THUNDERSTORMS IS
FORECAST TO MOVE THROUGH THE TERMINAL AREA THIS EVENING IN THE
LATEST TAFS. TIMING OF IT ARRIVING FROM NW TO SE IS BETWEEN 00Z (KRDG
AND KABE) AND BY 03Z (KMIV AND KACY). THERE WILL BE A COUPLE OF
HOUR WINDOW IN WHICH THIS ORGANIZED LINE SHOULD MOVE THROUGH.
CURRENT THINKING IS THAT MVFR CONDITIONS WILL BE THE PREVAILING
CRITERIA, ALTHOUGH SOME BRIEF IFR CONDITIONS DUE TO VSBY RESTRICTIONS
MIGHT OCCUR. GREATEST CHANCE OF THIS OCCURRING WILL BE IN OUR
NORTHERN TERMINALS KRDG, KABE AND KTTN. TSTM COVERAGE SHOULD BE
ON THE DECREASE AS THIS AREA APPROACHES. CONFIDENCE IS NOT HIGH
ENOUGH TO INCLUDE TSTM AS A PREVAILING FCST GROUP AT THIS TIME.

BACKING UP TO THIS AFTERNOON, THE FRONTAL BOUNDARY WILL BE LIFTING
TO THE NORTHEAST. WINDS AOB 3K NEAR THIS BOUNDARY ARE RELATIVELY
LIGHT, SO SOME LOCAL CHANGES IN DIRECTION WILL OCCUR UNTIL THE
FRONT CLEARS. WIND SPEEDS SHOULD BE LESS THAN 7 KTS. ONCE THIS
BOUNDARY LIFTS AWAY, A MORE PREVAILING SW WIND WILL OCCUR WITH
SOME GUSTINESS. AROUND THE KPHL-KACY CORRIDOR FORECAST MODELS ARE
SUGGESTING THERE MIGHT BE ENOUGH INSTABILITY TO POP A TSTM OR TWO.
WE NEED UPPER 70S TEMPS FOR THIS TO INITIATE. COVERAGE RIGHT NOW
DOES NOT WARRANT MENTION IN ANY SPECIFIC TAF SITE, BUT CB(S) WILL
BE CARRIED IN THE LATE AFTN TO SHOW ISOLATED TSTMS SHOULD BE
AROUND.

AFTER THE ORGANIZED AREA OF SHOWERS AND TSTMS MOVE THROUGH, THE
MODELS ARE NOW FORECASTING WINDS TO OCCUR BEHIND THE COLD FRONTAL
BOUNDARY OVERNIGHT. THIS DIMINISHES THE CHANCES OF MVFR/IFR FOG
FORMING TOWARD MORNING. WITH THE MORE MIXING, THE CIG SHOULD ALSO
BE HIGHER AND WE EDGED THE OVERNIGHT CIG UPWARD NEAR THE MVFR/VFR
THRESHOLD IN ALL AREAS.

A GUSTY NW FLOW WILL PREVAIL ON SATURDAY ALONG WITH AN
INSTABILITY INDUCED VFR STRATOCU CIG. IT WILL BE RELATIVELY COLD
ALOFT, SO ANY SUNSHINE SHOULD PRODUCE CLOUDS AND THE VFR CIG.
PEAK WIND GUSTS SHOULD AVERAGE BETWEEN 20 AND 30 KTS.

OUTLOOK...
VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGHOUT THE OUTLOOK
PERIOD AS A HIGH PRESSURE SYSTEM EVER SO SLOWLY WORKS ITS WAY
EASTWARD TOWARD AND INTO THE REGION.

&&

.MARINE...
THE MARINE AREA WILL START OFF RELATIVELY QUIET.  A CDFNT APPROACHES
FROM THE NW AND CROSSES THE AREA TONIGHT.  WINDS AND SEAS WILL
INCREASE SOMEWHAT ON SATURDAY, AND WE COULD BE LOOKING AT SCA CONDS
ATTM. SEAS AND WINDS SHOULD SETTLE DOWN FOR SUNDAY THROUGH EARLY
NEXT WEEK AND ADDITIONAL MARINE FLAGS ARE NOT ANTICIPATED AT THIS
TIME.

&&

.FIRE WEATHER...
RELATIVE HUMIDITIES COULD DIP INTO THE 30S THIS AFTERNOON AND WINDS
COULD BE GUSTY ALONG THE DELMARVA. WHILE THIS COULD HELP TO
INCREASE FIRE SPREAD POTENTIAL, WE DO NOT THINK RED FLAG WARNING
CRITERIA WILL BE MET. AS WE MOVE THROUGH SATURDAY AND SUNDAY,
WINDS ARE FORECAST TO BE QUITE GUSTY, HOWEVER RELATIVE HUMIDITIES
ARE CURRENTLY ONLY EXPECTED TO GET INTO THE 30S AND 40S.
NEVERTHELESS, WE WILL NEED TO MONITOR IN CASE CONDITIONS DO
APPROACH RED FLAG WARNING CRITERIA. FOR NOW, THIS WILL CONTINUE TO BE
MENTIONED IN THE FWF.

&&

.TIDES/COASTAL FLOODING...
BASED ON THE LATEST GUIDANCE AND A LOCAL STUDY REGRESSION
EQUATION WE USE, IT NOW APPEARS THAT THE EVENING HIGH TIDE IN THE
NORTHERN PART OF OUR COASTAL AREA SHOULD CREST A COUPLE OF TENTHS
OF A FOOT BELOW MINOR TIDAL FLOODING CRITERIA. SO NO STATEMENTS OR
ADVISORIES ARE ANTICIPATED AT THIS TIME.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...GORSE/ROBERTSON
NEAR TERM...GORSE
SHORT TERM...ROBERTSON
LONG TERM...ROBERTSON
AVIATION...GIGI
MARINE...NIERENBERG
FIRE WEATHER...ROBERTSON
TIDES/COASTAL FLOODING...GIGI/DELISI
Hazardous weather outlook, Apr 16, 11:26 AM EDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1126 AM EDT FRI APR 16 2010

PAZ054-055-060>062-171200-
CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
1126 AM EDT FRI APR 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL PENNSYLVANIA AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED THUNDERSTORMS WILL BE POSSIBLE LATER THIS AFTERNOON AND
EVENING. SOME COULD BE LOCALLY STRONG WITH GUSTY WINDS AND SMALL
HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ067>071-
171200-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
1126 AM EDT FRI APR 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-171200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1126 AM EDT FRI APR 16 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 16, 6:51 PM EDTSpecial Marine WarningPHI24 min
Apr 16, 6:44 PM EDTSevere Thunderstorm WarningPHIBerks61 min
Apr 16, 7:41 PM EDTSevere Thunderstorm WarningPHIChester34 min

Nearby

Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.